# SDR ASAA2014070308442

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 25,774 hours, 7,543 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE FMC P/RST LIGHT ILLUMINATED ALONG WITH VTK ON CAPTAINS ND. PERFORMED FMC FAIL CHECKLIST IN QRH AND DETERMINED THAT THE LT FMC FAILED. BEARING/DISTANCE INFORMATION FOR LT FMC DID NOT RETURN. CONTINUED WITH FMC SWITCH BOTH ON "RIGHT".  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836 AND SUCCESSFULLY RESET NR 1 FMC.  PERFORMED BITE CHECK IAW FIM TASK 34-61, TASK 801 NO FAULTS NOTED.  ACFT OK FOR CONTINUED SERVICE.
